# SDR DALA1209516302

- Difficulty date: February 21, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 6,761 hours, 840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLOORBOARD REMOVAL, CORROSION FOUND ON LBL 98.59 SEAT TRACK, BS 520 & STA 540.  INTERCOSTAL REMOVED AND REPLACED AT LBL 98.59 BS 520 & BS 540 AS PER PRI 5000561-14 REV 0 AND REV 1 DATED 06MAR12.
